Stochastic and Deterministic Constrained Partial Differential Equations

  • Zdzisław BrzeźniakEmail author
  • Gaurav Dhariwal
  • Javed Hussain
  • Mauro Mariani
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 229)


We present some results recently obtained by the authors for the so-called constrained stochastic and parabolic equations, including Navier–Stokes Equations.


Partial differential equations (deterministic and Constrained energy Navier–Stokes equations Stratonovich differential 

Mathematics Subject Classification

60H15 35K05 35K55 35Q30 35Q60 58J65 60J25 76M35 


  1. 1.
    Alouges, F., Soyeur, A.: On global weak solutions for Landau-Lifshitz equations: existence and nonuniqueness. Nonlinear Anal. 18, 1071–1084 (1992)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Banas, L., Brzeźniak, Z., Neklyudov, M., Prohl, A.: Stochastic Ferromagnetism: Analysis and Nmerics. Studies in mathematics. De Gruyter, Boston (2013)CrossRefGoogle Scholar
  3. 3.
    Brzeźniak, Z., Carroll, A.: Approximations of the WongZakai type for stochastic differential equations in M-type 2 Banach spaces with applications to loop spaces. Sémi. de Probabilities XXXVII. Lect. Notes in Math 1832, 25117289 (2003)Google Scholar
  4. 4.
    Brzeźniak, Z., Dhariwal, G., Mariani, M.: 2D constrained Navier-Stokes equations. J. Differ. Equ. 264(4), 2833–2864 (2016)Google Scholar
  5. 5.
    Brzeźniak, Z., Goldys, B., Jegraj, T.: Large deviations and transitions between equilibria for stochastic Landau-Lifshitz equation. Arch. Ration. Mech. Anal. 226(2), 497558 (2017)Google Scholar
  6. 6.
    Brzeźniak, Z., Goldys, B. and Ondrejat, M.: Stochastic Geometric Partial Differential Equations. New Trends in Stoc. Ana. and Related Topics. A Volume in Honour of Professor K. D. Elworthy 12. World Scientific Publishing Co. 1–32 (2012)Google Scholar
  7. 7.
    Brzeźniak, Z., Li, L.: Weak solutions of the Stochastic LandauLifshitzGilbert Equations with nonzero anisotrophy energy. Appl. Math. Res. Express 2, 334–375 (2016)Google Scholar
  8. 8.
    Brzeźniak, Z. and Carroll, A.: The stochastic geometric heat equation, in preparationGoogle Scholar
  9. 9.
    Brzeźniak, Z. and Dhariwal, G.: Stochastic constrained Navier-Stokes equations on \(T^2\). Submitted (2017)
  10. 10.
    Brzeźniak, Z. and Hussain, J.: Global solutions of non-linear heat equation with solutions in a Hilbert manifold. In preparationGoogle Scholar
  11. 11.
    Brzeźniak, Z., Elworthy, K.D.: Stochastic differential equations on Banach manifolds. Methods Funct. Anal. Topol. 6, 43–84 (2000)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Brzeźniak, Z., Millet, A.: On the stochastic Strichartz estimates and the stochastic nonlinear Schrödinger equation on a compact Riemannian manifold. Potential Anal. 41, 269–315 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Brzeźniak, Z., Ondreját, M.: Stochastic geometric wave equations. Stoch. Anal. Lect. Ser. 68, 157–188 (2010)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Brzeźniak, Z., Ondreját, M.: Weak solutions to stochastic wave equations with values in Riemannian manifolds. Commun. Part. Differ. Equ. 36, 1624–1653 (2011)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Brzeźniak, Z., Ondreját, M.: Stochastic geometric wave equations with values in compact Riemanninan homogeneous spaces. Ann. Probab. 41, 1938–1977 (2013)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Brzeźniak, Z., Goldys, B., Jegaraj, T.: Weak solutions of a stochastic Landau-Lifshitz-Gilbert Equation. Appl. Math. Res. Express 1, 1–33 (2013)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Burq, N., Gérard, P., Tzvetkov, N.: The Cauchy problem for the nonlinear Schrödinger equation on a compact manifold. J. Nonlinear Math. Phys. 10, 12–27 (2003)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Caffarelli, L., Lin, F.: Nonlocal Heat Flows preserving the \(L^2\) Energy. Discret. Contin. Dyn. Syst. 23, 49–64 (2009)Google Scholar
  19. 19.
    Caglioti, E., Pulvirenti, M., Rousset, F.: On a constrained 2D Navier- Stokes equation. Commun. Math. Phys. 290, 651–677 (2009)CrossRefGoogle Scholar
  20. 20.
    Carroll, A.: The stochastic nonlinear heat equation. Ph.D. thesis, University of Hull (1999)Google Scholar
  21. 21.
    Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions, 2nd edn. Cambridge University Press, Cambridge (2014)CrossRefGoogle Scholar
  22. 22.
    de Simon, L.: Unapplicazione della toria degli integrali singolari allo studio delle equazioni differenziali lineari astratte del primo ordine. Rend. Sem. Mat. Univ. Padova 34, 205–223 (1964)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Dhariwal, G.: A study of constrained Navier-Stokes equations and related problems. Ph.D. thesis, University of York (2017)Google Scholar
  24. 24.
    Eells, J., Sampson, J.H.: Harmonic mappings of Riemannian manifolds. Am. J. Math. 86, 109–160 (1964)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Funaki, T.: A stochastic partial differential equation with values in manifold. J. Funct. Anal. 109, 257–258 (1992)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Hussain, J.: Analysis of some deterministic and stochastic evolution equations with solutions taking values in an infinite dimensional Hilbert manifold. Ph.D. thesis, University of York (2015)Google Scholar
  27. 27.
    Jakubowski, A.: The almost sure Skorokhod representation for subsequences in nonmetric spaces. Teor. Veroyatn. Primen. 42, 209-216 (1997); Trans. Theory Probab. Appl. 42, 167-174 (1998)Google Scholar
  28. 28.
    Lyons, T.J.: Differential equations driven by rough signals. Rev. Mat. Iberoamericana 14(2), 21517310 (1998)Google Scholar
  29. 29.
    Ondreját, M.: Uniqueness for stochastic evolution equations in Banach spaces. Dissertationes Mathematicae 426, 1–63 (2004)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Rybka, P.: Convergence of a heat flow on a Hilbert manifold. Proc. R. Soc. Edinb. 136A, 851–862 (2006)MathSciNetCrossRefGoogle Scholar
  31. 31.
    Shatah, J., Struwe, M.: Geometric Wave Equations. Courant lecture notes in mathematics 2. New York University, Courant Institute of Mathematical Sciences, New York (1998)Google Scholar
  32. 32.
    Shatah, J., Struwe, M.: Regularity Results for Nonlinear Wave Equations. Ann. Math. Second Ser. 138, 503–518 (1993)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Shatah, J., Struwe, M.: The cauchy problem for wave maps. Int. Math. Res. Not. 11, 555–571 (2002)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Temam, R.: Navier-Stokes Equations: Theory and Numerical Analysis. North-Holland Publishing Company, Amsterdam (1979)zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Zdzisław Brzeźniak
    • 1
    Email author
  • Gaurav Dhariwal
    • 2
  • Javed Hussain
    • 3
  • Mauro Mariani
    • 4
  1. 1.Department of MathematicsUniversity of YorkHeslingtonUK
  2. 2.Institute of Analysis and Scientific ComputingVienna University of TechnologyViennaAustria
  3. 3.Sukkur IBA UniversitySukkur SindhPakistan
  4. 4.Faculty of MathematicsNational Research University Higher School of EconomicsMoscowRussia

Personalised recommendations